# SDR AALA202507283360

- Difficulty date: July 24, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 44,733 hours, 18,852 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR GRIT BAR IS VERY DIFFICULT TO OPERATE. FORWARD CABIN SERVICE DOOR GIRT BAR ADJUSTED. PER AMM 25-66-01. OPERATIONAL CHECKED GOOD.
